Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2013, Special Issue (2013), Article ID 818242, 7 pages.
Adaptive Synchronization of Complex Dynamical Networks Governed by Local Lipschitz Nonlinearlity on Switching Topology
This paper investigates the adaptive synchronization of complex dynamical networks satisfying the local Lipschitz condition with switching topology. Based on differential inclusion and nonsmooth analysis, it is proved that all nodes can converge to the synchronous state, even though only one node is informed by the synchronous state via introducing decentralized adaptive strategies to the coupling strengths and feedback gains. Finally, some numerical simulations are worked out to illustrate the analytical results.
J. Appl. Math., Volume 2013, Special Issue (2013), Article ID 818242, 7 pages.
First available in Project Euclid: 7 May 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Liu, Bo; Wang, Xiaoling; Gao, Yanping; Xie, Guangming; Su, Housheng. Adaptive Synchronization of Complex Dynamical Networks Governed by Local Lipschitz Nonlinearlity on Switching Topology. J. Appl. Math. 2013, Special Issue (2013), Article ID 818242, 7 pages. doi:10.1155/2013/818242. https://projecteuclid.org/euclid.jam/1399493299